# SDR DALA2014120106361

- Difficulty date: April 23, 2012
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,610 hours, 18,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE BS 686 BETWEEN STRINGERS 23 - 24R.  INSPECTED AND REPAIRED IAW SRM 53-00-01.
